# SDR AALA20050472

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 29
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT ROW 29 AND AFT INOPERATIVE.  REPAIRED EMERGENCY LIGHTS AT ROWS 29 AND AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
